Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Been on dialysis, kidney problem, enlarged testicle. Why was him scrotum also enlarged?

I m making this inquiry for my husband. He is 66 years old has suffered from diabetes for 25 years, is cadiac and kidney deficiency. He has been on dyalisis for 18 monthst 3 times a week. Two weeks ago he suffered from one enlarged testicle . Was given an ultrasound and the diagnosis was inflammation and antibiotics were prescribed. Four days ago had him transported by ambulance as his scrotum was so enlarged he could not sit or walk without difficulty. We still have no diagnosis.
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

Your husband is an elderly person with longstanding history of Diabetes.
He has cardiac and kidney ailments. He is are on dialysis.
He is suffering form orchitis(Inflammation and infection of the testis)
Diabetics are general prone for infection due to hyperglycemia and decreased immune mechanism.
Control the blood sugar.
Start on insulins.
I.V antibiotic and
good wound care with help to control the infection.
Recurrence is more common due to anatomical reasons.
Answered: Mon, 6 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor